A bimodal exponential power distribution

Mohamed Y. Hassan, Rafiq H. Hijazi

    Research output: Contribution to journalArticlepeer-review

    19 Citations (Scopus)


    In this paper, a new generalized bimodal power exponential distribution is proposed.The Characterization of this distribution is investigated and special cases are considered.The problem of obtaining the maximum-likelihood estimates for the parameters of the distribution is studied and the information matrix is derived. A simulation study to assess the properties of the maximum likelihood estimators is carried out. Finally, two illustrative examples are presented.

    Original languageEnglish
    Pages (from-to)379-396
    Number of pages18
    JournalPakistan Journal of Statistics
    Issue number2
    Publication statusPublished - Apr 2010


    • Bimodal exponential power distribution
    • Characterization
    • Meteorology

    ASJC Scopus subject areas

    • Statistics and Probability


    Dive into the research topics of 'A bimodal exponential power distribution'. Together they form a unique fingerprint.

    Cite this